35109

Автор(ов): 

3

Параметры публикации
Тип публикации: 
Статья в журнале/сборнике
Название: 
Canonical Representation of a Nonstationary Path Following Problem
ISBN/ISSN: 
1064-2307
Наименование источника: 
Journal of Computer and Systems Sciences International
Обозначение и номер тома: 
Т. 54, № 4
Город: 
Москва
Издательство: 
Pleiades Publishing, Ltd.
Год издания: 
2015
Страницы: 
656-670
Аннотация
The path following problem for kinematic models of wheeled robots governed by nonlinear nonstationary affine systems with scalar control is considered. The concept of a canonical representation for this problem is introduced. The path following problem in a canonical form is stated as that of stabilizing zero solution with respect to a part of variables and is easily solved by applying feedback linearization technique. The original problem is shown to reduce to a canonical form by applying a time-scale transformation and converting the intermediate affine system obtained to a normal form. It is noted that such a representation is not unique and depends on the choice of the time-scale transformation applied. Advantages and disadvantages of the three canonical representations obtained by means of three different, earlier applied time-scale transformations are discussed. An example of the path following problem described by an affine system with a nonstationary drift field is presented.
Библиографическая ссылка: 
Пестерев А.В., Рапопорт Л.Б., Ткачев С.Б. Canonical Representation of a Nonstationary Path Following Problem / Journal of Computer and Systems Sciences International. М.: Pleiades Publishing, Ltd., 2015. Т. 54, № 4. С. 656-670.
Публикация имеет версию на другом языке: 
Да